# SDR DLM88954723

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 406256
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, BRAKING EFFECTIVENESS ON THE LEFT SIDE WAS ALMOST NON-EXISTENT, SOMEWHAT MORE EFFECTIVE AT TAXI SPEEDS.  RESET LEFT GEAR IN LINE FUSE, VERIFIED BRAKES ARE OPERATING AT GATE, PERFORMED HIGH SPEED TAXI, FOUND ANTI-SKID INOP.  OPERATES NORMAL WITH ANTI-SKID OFF.  REPLACED BOTH WHEEL TRANSDUCERS, OPERATION NORMAL.
